About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 264874, 16 pages
http://dx.doi.org/10.1155/2012/264874
Research Article

A Stochastic Dynamic Model of Computer Viruses

School of Information Engineering, Guangdong Medical College, Dongguan 523808, China

Received 8 June 2012; Accepted 16 July 2012

Academic Editor: Bimal Kumar Mishra

Copyright © 2012 Chunming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunming Zhang, Yun Zhao, Yingjiang Wu, and Shuwen Deng, “A Stochastic Dynamic Model of Computer Viruses,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 264874, 16 pages, 2012. doi:10.1155/2012/264874